Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Preece, D.A and Vowden, B.J (1995) Greco-latin squares with embedded balanced superimpositions of youden squares. Discrete Mathematics, 138 (1-3). pp. 353-363. ISSN 0012-365X . (The full text of this publication is not available from this repository)

Preece, D.A (1994) Triple youden rectangles - a new class of fully balanced combinatorial arrangements. Ars Combinatoria, 37 . pp. 175-182. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Preece, D.A and Brading, P.W and Lam, C.W.H and Cote, M. (1994) Balanced 6x6 designs for 4 equally replicated treatments. Discrete Mathematics , 125 (1-3). pp. 319-327. ISSN 0012-365X . (The full text of this publication is not available from this repository)

Preece, D.A (1994) Double youden rectangles - an update with examples of size-5x11. Discrete Mathematics, 125 (1-3). pp. 309-317. ISSN 0012-365X . (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 09:15:22 2014 BST.